# SDR MASA200602318

- Difficulty date: September 22, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 6,297 hours, 4,617 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2671 CLT.  SPOILER/STAB FAULT/RUDDER LIMIT FAULT STATUS.  MX PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
